# SDR 2002UALA01064

- Difficulty date: June 22, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 42,769 hours, 22,363 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT LOWER SKIN CRACKED AT FASTENER BETWEEN ACTUATOR AND ANTI-ICE TUBE, ALSO CRACKED BELOW INBOARD AUXILIARY TRACK.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
